MAUDE Adverse Event Report: ROLLENIUM MEDICAL TECHNOLOGIES INC. REVANESSE LIPS+ 1.2 ML

ROLLENIUM MEDICAL TECHNOLOGIES INC. REVANESSE LIPS+ 1.2 ML
Model Number PN40149
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/25/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The lot number was verified and has been confirmed to be released by prolleinum.The batch record, qc test reports and qc final inspection review checklist were analyzed and it has been determined that the product was released within final release specifications.
 
Event or Problem Description
A 21-yo female patient reported receiving an injection during an event hosted by third coast aesthetics (b)(6) on (b)(6) 2025, in (b)(6).The injector, an aprn and apnp from mermaid med spa (b)(6), administered 1.2 ml of revanesse lips+ into her lips.This was the patient's first experience with a filler injection.No medical history was disclosed to the injector at the time of the procedure.Immediately after the injection, the patient experienced bruising and swelling in her lips, which lasted about a week.Two weeks later, after seeing no change in her lips' condition, the patient sought a second opinion from a local injector who also uses versa products.This injector confirmed there was no filler in her lips.When the patient reached out to the original injector, they responded defensively and denied the claim.In summary, while the patient does not wish to file a formal complaint regarding the adverse event, she is dissatisfied with having paid for the treatment and not seeing any filler results.Prollenium requested additional information from the treatment clinic.The injector provided the available data, denied receiving any complaint from the patient, and referred to their communications with the patient, who had expressed satisfaction with the treatment.No photos were provided by the clinic as the patient did not consent to having them taken.Some photos were submitted by the patient.The information provided by both the clinic and the patient has been forwarded to prollenium's medical director for review.The medical director's opinion on the reported adverse event is as follows: the information provided by the clinic and the patient has been submitted to the prollenium's medical director for review.The medical director's opinion about the reported ae is as follows: "the following is a clinical opinion based on the information provided in case (b)(4).On (b)(6) 2025 a patient received 1.2 cc of revanesse lips+ into her lips.Topical compounded blt anesthetic was applied to the area prior to injection.There was some "swelling and bruising" at the time of injection which resolved naturally within a week.There was no photo documentation provided.No before photos were taken.There were no concerns or adverse events reported at the time of injection.Approximately two weeks later the patient reported to another clinic that she was dissatisfied with the results of the filler procedure.There were no adverse events reported at this time.My clinical opinion based on the information provided is that this case represents patient dissatisfaction with procedure results, as opposed to an adverse event.These concerns could be easily addressed at the treating clinic." internal ae number: (b)(4).

Brand Name
REVANESSE LIPS+ 1.2 ML
Common Device Name
REVANESSE LIPS+
Manufacturer (Section D)
ROLLENIUM MEDICAL TECHNOLOGIES INC.
138 industrial parkway n.
aurora,, on L4G 4 C3
CA  L4G 4C3
Manufacturer (Section G)
PROLLENIUM MEDICAL TECHNOLOGIES INC.
138 industrial parkway n.
aurora, on L4G 4 C3
CA   L4G 4C3
Manufacturer Contact
ario khoshbin
138 industrial parkway n.
aurora, on L4G 4-C3
CA   L4G 4C3
MDR Report Key21566667
Report Number3004423487-2025-00006
Device Sequence Number9262353
Product Code LMH
UDI-Device Identifier10669808003032
UDI-Public10669808003032
Combination Product (Y/N)Y
PMA/510(K) Number
P160042 S014
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Patient Monitoring
Type of Report Initial
Report Date (Section B) 03/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/24/2026
Device Model NumberPN40149
Device Lot Number24A173
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/09/2025
Initial Report FDA Received Date03/10/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/17/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age22 YR
Patient SexFemale
Patient RaceWhite